# SDR SIMA20130725004

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 36,620 hours, 31,006 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED, AT A HIGH SPEED TURNOFF ACFT SWERVED AND NOSE STEERING WENT INOPERATIVE .  UNABLE TO RE-ENGAGE NOSE STEERING . TAXIED CLEAR OF RUNWAYS WITH DIFFERENCIAL THRUST.  INSPECTED NLG ASSY AND PERFORMED ACFT TAXING AMM 9-20-00. NO EICAS MSG AT THIS TIME.  ACFT OK FOR SERVICE.
